Murdoch University Research Repository

Welcome to the Murdoch University Research Repository

The Murdoch University Research Repository is an open access digital collection of research
created by Murdoch University staff, researchers and postgraduate students.

Learn more

Publications: Carminati, John

Stats for Carminati, John
Export as [feed] RSS
Group by: Item Type | Year
Number of items: 8.

Journal Article

Carminati, J. (1999) Type D perfect-fluid spacetimes with a non-null electromagnetic field. I. Classical and Quantum Gravity, 7 (9). pp. 1543-1559.

Carminati, J., Devitt, J.S. and Scott, W.D. (1995) On the non-uniqueness of solutions in the modelling of steady wind flows. Computers & Fluids, 24 (2). pp. 177-188.

Carminati, J. and Cooperstock, F.I. (1992) Herlt metrics and gravitational-electrostatic balance in general relativity. General Relativity and Gravitation, 24 (8). pp. 881-895.

Carminati, J., Devitt, J.S. and Fee, G.J. (1992) Isogroups of differential equations using algebraic computing. Journal of Symbolic Computation, 14 (1). pp. 103-120.

Czapor, S.R., McLenaghan, R.G. and Carminati, J. (1992) The automatic conversion of spinor equations to dyad form in MAPLE. General Relativity and Gravitation, 24 (9). pp. 911-928.

Carminati, J. and McLenaghan, R.G. (1991) Algebraic invariants of the Riemann tensor in a four‐dimensional Lorentzian space. Journal of Mathematical Physics, 32 (11). pp. 3135-3140.

Carminati, J. (1990) Shear-free perfect fluids in general relativity II. Aligned, Petrov type III space-times. Journal of Mathematical Physics, 31 (10). p. 2434.

Carminati, J. (1988) Type-N, shear-free, perfect-fluid spacetimes with a barotropic equation of state. General Relativity and Gravitation, 20 (12). pp. 1239-1248.

This list was generated on Wed Aug 12 22:59:05 2020 UTC.